# SDR FDEA200907252747

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP FORWARD INBOARD HINGE FITTING LOWER OUTBOARD ATTACH HOLE BORE FOUND CORROSION.  RIGHT HAND WING OUTBOARD FLAP FORWARD INBOARD HINGE FITTING LOWER OUTBOARD ATTACH HOLE BORE REWORKED AS PER E.A. 1-5750-132702, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
